# SDR DALA2025012100509

- Difficulty date: January 19, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 94,269 hours, 44,542 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 3226 DISC: RH OVERIWNG SLIDE NOT SHOWING ARMED. C/A: ADJUSTED SWITCH SLIDE NOW SHOWS ARMED PER A320 AMM 52-73. (LP: 6903530)
